# SDR CA970225003

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Link Assy
- Part number: 206010355001
- Condition: Cracked
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKS FOUND ON LOWER END OF PITCH LINK TUBE. 1 APPROXIMATELY 3/8" AND 1 APPROXIMATELY 1/2".
